... myself wanting to cry yesterday, and found i can get mad easy, dr. wants me to quit taking now, riteaid says take self off slowly. does anyone know if smoking slows down effectiveness to drug? i also take lorzepam 1 mg. does not knock me out at night. have headaches in front of face all the time. and my left leg feels feeling at times. also what i like lost weight, anyone else? what about heart burn?
Hi peaches, If I were you, I would listen to your doctor, you've only been on it for two months, I'm sure that coming off of it won't be problematic.
But, pharmacists know their stuff, so you may want to take a week or two to taper off of it.
Best wishes and I do hope your side effects disappear!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 5 answers
Posted 31 May 2010 • 4 answers
Posted 22 Feb 2012 • 2 answers
Posted 28 Feb 2012 • 3 answers
Posted 3 Dec 2015 • 1 answer